Higher dimensional twisted Alexander polynomials for metabelian representations

Anh T. Tran, Yoshikazu Yamaguchi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the asymptotic behavior of the twisted Alexander polynomial for the sequence of SLn(C)-representations induced by an irreducible metabelian SL2(C)-representation of a knot group. We give the limits of the leading coefficients in the asymptotics of the twisted Alexander polynomial and related Reidemeister torsion. The concrete computations for all genus one two-bridge knots are also presented.

Original languageEnglish
Pages (from-to)42-54
Number of pages13
JournalTopology and its Applications
Volume229
DOIs
Publication statusPublished - 2017 Sep 15
Externally publishedYes

Keywords

  • Asymptotic behavior
  • Metabelian representation
  • Reidemeister torsion
  • Twisted Alexander polynomial

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Higher dimensional twisted Alexander polynomials for metabelian representations'. Together they form a unique fingerprint.

Cite this